Pacific Journal of Mathematics

On semigroups in which $x=xyx=xzx$ if and only if $x=xyzx$.

Zensiro Goseki

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 103-110.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868627

Mathematical Reviews number (MathSciNet)
MR0387453

Zentralblatt MATH identifier
0327.57005

Subjects
Primary: 20M10: General structure theory

Citation

Goseki, Zensiro. On semigroups in which $x=xyx=xzx$ if and only if $x=xyzx$. Pacific J. Math. 60 (1975), no. 1, 103--110. https://projecteuclid.org/euclid.pjm/1102868627


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Amer. Math. Soc, Providence, Rhode Island, 1961.
  • [2] N. Kimura, The structure of idempotent semigroups. (1),Pacific J. Math.,8 (1958), 257-275.
  • [3] D. McLean, Idempotent semigroups, Amer. Math. Monthly, 61 (1954), 110-113.
  • [4] M. S. Putcha and J. Weissglass, A semilattice decomposition into semigroups having at most one idempotent. Pacific J. Math., 38 (1971), 225-228.
  • [5] T. Tamura, Another proof of a theorem concerning the greatest semilattice decomposition of a semigroup, Proc. Japan Academy, 40 (10) (1964), 777-780.